Skip to Main Content
In this paper, we consider the H∞-filtering problem for affine nonlinear singular (or descriptor systems). Two types of filters are discussed, namely, 1) singular and 2) normal, and sufficient conditions for the solvability of the problem in terms of Hamilton-Jacobi-Isaacs equations (HJIEs) are presented. The results are also specialized to linear systems in which case the HJIEs reduce to a system of bilinear-matrix-inequalities (BLMIs) which can still be solved efficiently. Some simple examples are also given to illustrate the approach.
Circuits and Systems I: Regular Papers, IEEE Transactions on (Volume:59 , Issue: 10 )
Date of Publication: Oct. 2012